# SDR USAA020384

- Difficulty date: October 5, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,579 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH THREE CRACKS, ONE AT .075 INCH, TWO AT .250 INCH, STATION 380 BL 0.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER TYPICAL REPAIR 53-30-07.  (M)
